Sorry, I meant for 15 years, no bleedings.
Sorry, but this is probably one for your doctor. You might just be having the standard result of progesterone stopping, which is that it causes a bleed. (If someone is on hormone replacement therapy at a level of estrogen high enough to cause an endometrium to build up every month, such as for example 2 to 4 mg a day, they are then given 12 days of progesterone a month to purposely cause a period to come two or three days after the progesterone stops.) But that doesn't explain why this doesn't happen every time. So I would contact your doc and see what he or she thinks about why you bled now.
I saw a gynecologist today. My mucous membrane was 16 mm now when the progesterone period had ended. I have to go to a hospital's gynecolog within a week. I have also mild colpitis.
I saw also an internal medicine specialist. There was shortage of time. I could not discuss enough about my respiratory problem. Thus I don't know what causes my dyspnea.
I am using Flagyl comp., two days left. Then I'll use another progesterone period for 14 days. In April we'll see whether the endometrium has become thinner.